MathSciNet Relay Station
MathSciNet bibliographic data
MR2292448 34B20 (34C11 34C15)
Bartušek, Miroslav; Graef, John R. The strong nonlinear limit-point/limit-circle properties for super-half-linear equations. Panamer. Math. J. 17 (2007), no. 1, 25–38.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement